# SDR CALA2025072806971

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 85,533 hours, 35,629 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 3911
- Condition: Out Of Limits
- Location: Zone 700
- Part time: 72 hours, 13 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 MLG TIRE FOUND BEYOND AMM LIMITS. MUST BE REPLACED PRIOR TO T HE NEXT FLIGHT WHEEL IS MISSING TIE BOLT. REMOVED AND REPLACED #4 MLG WHEEL AND TIRE ASSY REF AMM 32-41-11.
